# SDR BN5A201521800001

- Difficulty date: February 8, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N349MC
- Make and model: Israel 1124
- Aircraft serial: 224
- Aircraft time: 9,715 hours, 7,089 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 227915
- Part serial: 60
- Condition: Faulty
- Location: Ac Bay
- Part time: 9,715 hours, 7,089 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF CREW REPORTED THE ACFT WOULD NOT PRESSURIZE.  CREW SWITCHED AIR SOURCE TO EMER AIR AT WHICH TIME THEY NOTICED A HAZE WITH AN EXHAUST ODOR.  RETURNED & UPON TAXI TURN OFF THE PILOT THOUGHT A LITTLE SMOKE MIGHT HAVE COME FROM THE OUTSIDE NOSE LT  AVIONICS PITOT TUBE AREA.  PERFORMED VISUAL & OPERATIONAL CHECK IN LT AVIONICS COMPARTMENT, FOUND NO DISCREPANCIES.  PERFORMED INSP CHECK & RIGGING CHECK OF THE LT MLG POSITION SWITCH, NO DISCREPANCIES NOTED.  TROUBLESHOOTING OF PRESSURIZATION FOUND THE BLEED PRESS RELIEF VLV PN 227915 TO BE FAULTY & BYPASSING.  R & R THE PRESS RELIEF VLV & PERFORMED GND PRESSURIZATION CHECK, NO DISCREPANCIES NOTED.  PERFORMED GND CHECK OF ALL AIR SOURCES DURING ENG RUNS, NO DISCREPANCIES NOTED IAW 1124 MM 32-60-00, 21-30-00, 32-60-00, 21-30-06 & 21-00-01.  PERFORMED VISUAL & OPERATION INSP OF COCKPIT & CABIN ELEC EQUIP, NO DISCREPANCIES NOTED IAW 1124 MM 5-20-01 & 5-20-02.  IT IS BELIEVED THE HAZE IN THE COCKPIT CAME FROM THE INTRODUCTION OF HOT UNCONDITIONED AIR FROM EMER AIR SOURCE FROM THE ENG SOURCE WITH HIGH HUMIDITY IN CABIN AFTER EARLY MORNING DEPARTURE.
